# SDR SWAA2022022879981

- Difficulty date: November 30, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Vertical Stabili
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB PANEL 323AR HAS CRACKED RETAINER AND IS WORN / FABRICATED NEW VERT STAB PANEL 323AR FROM COMPONENT PARTS PER SRM 51-40-02-0G-0 AND DRAWING 172A6122 REV B. PAINTED NEW PANEL TO MATCH ORIGINAL PER AMM 51-21-72-370-801 AND AMM 51-21-73-370-803
